Alert archive / Florida / Lake Wind Advisories in 2011
Lake Wind Advisory 7, NWS Melbourne, FL
NWS Melbourne, FL issued this lake wind advisory at Oct 9, 2011, 4:05 AM EDT for 6 counties in Florida. It took effect at Oct 9, 2011, 10:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2011, 4:05 AM EDT (08:05 UTC)
- In effect from
- Oct 9, 2011, 10:00 AM EDT
- Expired
- Oct 9, 2011, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 8.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 469 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
421 WWUS72 KMLB 090805 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 405 AM EDT SUN OCT 9 2011 FLZ041-044>046-053-058-144-100000- /O.NEW.KMLB.LW.Y.0007.111009T1400Z-111010T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...CLERMONT 405 AM EDT SUN OCT 9 2011 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. * EVENT...EAST WINDS 20 TO 25 MPH WILL OCCUR ALONG WITH SOME HIGHER GUSTS IN SQUALLS. * TIMING...LATE MORNING THROUGH AFTERNOON. * IMPACTS...VERY CHOPPY CONDITIONS DEVELOPING ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ047-054-059-064-141-147-100000- /O.EXT.KMLB.WI.Y.0002.000000T0000Z-111010T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND...DAYTONA BEACH...TITUSVILLE 405 AM EDT SUN OCT 9 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * EVENT...EAST WINDS AROUND 25 MPH WITH GUSTS 40 TO 45 MPH IN SQUALLS. * TIMING...WINDY CONDITIONS SHOULD GRADUALLY START TO ABATE DURING THE EVENING. * IMPACTS...SOME POWER OUTAGES AND MINOR DAMAGE ARE POSSIBLE MAINLY DUE TO SATURATED GROUNDS AND GUSTY WINDS KNOCKING DOWN SHALLOW ROOTED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE COMBINATION OF HEAVY RAIN AND WIND MAY CAUSE SOME TREES TO BECOME UPROOTED. USE EXTRA CAUTION. && $$
2 follow-up statements
518 WWUS72 KMLB 092127 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 527 PM EDT SUN OCT 9 2011 FLZ047-054-141-147-100400- /O.UPG.KMLB.WI.Y.0002.000000T0000Z-111010T0000Z/ /O.NEW.KMLB.HW.W.0001.111009T2127Z-111010T0400Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... DAYTONA BEACH...TITUSVILLE 527 PM EDT SUN OCT 9 2011 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * TIMING...AFTER 6 PM VERY STRONG NORTHEAST WINDS OFFSHORE OUT AHEAD OF AN AREA OF LOW PRESSURE WILL BEGIN TO IMPACT AREAS ALONG THE COAST AND PORTIONS OF THE MAINLAND. WINDS SHOULD GRADUALLY DISSIPATE AROUND MIDNIGHT. * IMPACTS...SOME POWER OUTAGES AND MINOR DAMAGE ARE LIKELY MAINLY DUE TO SATURATED GROUNDS AND GUSTY WINDS KNOCKING DOWN SHALLOW ROOTED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ FLZ059-064-100000- /O.CON.KMLB.WI.Y.0002.000000T0000Z-111010T0000Z/ ST. LUCIE-MARTIN- INCLUDING THE CITIES OF...FORT PIERCE...HOBE SOUND 527 PM EDT SUN OCT 9 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * EVENT...NORTHEAST WINDS AROUND 20 MPH WITH GUSTS TO 40 MPH IN SQUALLS. * TIMING...WINDY CONDITIONS SHOULD GRADUALLY START TO ABATE DURING THE EVENING. * IMPACTS...SOME POWER OUTAGES AND MINOR DAMAGE ARE POSSIBLE MAINLY DUE TO SATURATED GROUNDS AND GUSTY WINDS KNOCKING DOWN SHALLOW ROOTED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE COMBINATION OF HEAVY RAIN AND WIND MAY CAUSE SOME TREES TO BECOME UPROOTED. USE EXTRA CAUTION. && $$ FLZ041-044>046-053-058-144-100000- /O.CON.KMLB.LW.Y.0007.000000T0000Z-111010T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...CLERMONT 527 PM EDT SUN OCT 9 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * EVENT...NORTHEAST WINDS 20 TO 25 MPH WILL OCCUR ALONG WITH SOME HIGHER GUSTS IN SQUALLS. * TIMING...THROUGH EARLY EVENING. * IMPACTS...VERY CHOPPY CONDITIONS ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ SEDLOCK
573 WWUS72 KMLB 100010 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 810 PM EDT SUN OCT 9 2011 FLZ041-045-046-053-100800- /O.EXP.KMLB.LW.Y.0007.000000T0000Z-111010T0000Z/ /O.NEW.KMLB.WI.Y.0003.111010T0010Z-111010T0800Z/ INLAND VOLUSIA-ORANGE-SEMINOLE-OSCEOLA- INCLUDING THE CITIES OF...DE LAND...ORLANDO...SANFORD... KISSIMMEE...ST CLOUD 810 PM EDT SUN OCT 9 2011 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. * EVENT...NORTHEAST OR EAST WINDS GUSTING TO 40 TO 45 MPH ARE POSSIBLE LATE THIS EVENING AND INTO THE OVERNIGHT. * TIMING...VERY STRONG WIND GUSTS WILL MOVE INTO THE INTERIOR FROM THE EAST COAST AHEAD OF AN AREA OF LOW PRESSURE OVER THE COASTAL WATERS OF THE WESTERN ATLANTIC. WINDS SHOULD GRADUALLY DISSIPATE LATE OVERNIGHT. * IMPACTS...SOME POWER OUTAGES AND MINOR DAMAGE ARE POSSIBLE MAINLY DUE TO SATURATED GROUNDS AND GUSTY WINDS KNOCKING DOWN SHALLOW ROOTED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH OR GUSTS OF 40 TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FLZ059-064-100115- /O.EXP.KMLB.WI.Y.0002.000000T0000Z-111010T0000Z/ ST. LUCIE-MARTIN- INCLUDING THE CITIES OF...FORT PIERCE...HOBE SOUND 810 PM EDT SUN OCT 9 2011 ...WIND ADVISORY HAS EXPIRED... THE TIGHT PRESSURE GRADIENT HAS MOVE NORTH OF THE AREA THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ FLZ044-058-144-100115- /O.EXP.KMLB.LW.Y.0007.000000T0000Z-111010T0000Z/ NORTHERN LAKE-OKEECHOBEE-SOUTHERN LAKE- INCLUDING THE CITIES OF...LEESBURG...OKEECHOBEE...CLERMONT 810 PM EDT SUN OCT 9 2011 ...LAKE WIND ADVISORY HAS EXPIRED... THE TIGHT PRESSURE GRADIENT HAS MOVE OUT OF THE AREA THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ FLZ047-054-141-147-100400- /O.CON.KMLB.HW.W.0001.000000T0000Z-111010T0400Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... DAYTONA BEACH...TITUSVILLE 810 PM EDT SUN OCT 9 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * TIMING...VERY STRONG NORTHEAST WINDS HAVE MOVED ONSHORE OUT AHEAD OF AN AREA OF LOW PRESSURE AND CONTINUE TO IMPACT AREAS ALONG THE COAST AND PORTIONS OF THE MAINLAND. WINDS SHOULD GRADUALLY DISSIPATE AROUND MIDNIGHT. * IMPACTS...SOME POWER OUTAGES AND MINOR DAMAGE ARE LIKELY MAINLY DUE TO SATURATED GROUNDS AND GUSTY WINDS KNOCKING DOWN SHALLOW ROOTED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SEDLOCK
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Oct 9, 3:35 AM EDT, 30 minutes earlier.
Area forecast discussion, Oct 9, 3:35 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
335 AM EDT SUN OCT 9 2011
.DISCUSSION...
...CHANCE FOR HEAVY RAIN WITH LOCAL FLOODING AGAIN TODAY...
...HAZARDOUS MARINE CONDITIONS AND BEACH EROSION TODAY...
TODAY-TONIGHT...CUT OFF LOW IN THE EASTERN GULF IS FORECAST TO
OPEN UP AND START DRIFTING NORTH. AS A RESULT...THE MODELS ONLY
SHOW WEAK SURFACE CYCLOGENESIS TO OUR SOUTH ALONG OLD FRONTAL
BOUNDARY...BUT THEY ALL SHOW LOW LEVEL WINDS VEERING WITH FRONT
STARTING TO LIFT BACK NORTH. HOW QUICKLY THIS OCCURS IS KEY TO
DETERMINING THE WEATHER HAZARDS.
STRONG EAST FLOW WILL PERSIST MUCH OF THE DAY TO THE NORTH OF THE
BOUNDARY WITH CONSIDERABLE CLOUDINESS AND SHOWERS. BY LATE IN THE
DAY OR EARLY IN THE EVENING THE BOUNDARY SHOULD BE LIFTING ACROSS
SOUTHERN/CENTRAL SECTIONS...INCREASING LOW LEVEL SHEAR. INSTABILITY
WILL BE WEAK WITH ONLY SLIGHT DAYTIME HEATING POSSIBLE IN THE
SOUTH...BUT A THREAT FOR ROTATING STORMS MAY DEVELOP NEAR THE
LIFTING BOUNDARY. THEREFORE A LOW...BUT DISCERNIBLE...THREAT FOR
TORNADOES EXISTS...MAINLY NEAR THE SOUTH HALF OF THE COAST.
WILL NEED TO EXTEND WIND ADVISORY ALONG THE COAST THROUGH TODAY
AS GALE CONDITIONS CONTINUE OVER THE COASTAL WATERS.
MOS POPS ARE 90 TO 100 PERCENT ACROSS MUCH OF THE AREA TODAY...
BUT IT DOES NOT APPEAR TO BE QUITE LIKE THE SATURDAY WASHOUT.
STILL...WITH BOUNDARY STARTING TO LIFT NORTH IT WILL BE MOSTLY
CLOUDY WITH PERIODS OF RAIN...LOCALLY HEAVY...AND WILL NOT DIFFER
MUCH FROM GUIDANCE VALUES. HIGH RAIN CHANCES MAY PERSIST THROUGH
EARLY TONIGHT ALONG/NORTH OF THE LIFTING BOUNDARY.
MON-TUE...
THE H100-H50 RIDGE BLANKETING THE ERN CONUS WILL DRIFT INTO THE WRN
ATLC AS A BROAD TROF DEEPENS OVER THE SE GOMEX AND A HI AMP MID LVL
TROF IN THE LEE OF THE ROCKIES PUSHES EAST. RELATIVELY DRY AIR OVER
THE WRN GOMEX (H100-H70 MEAN RH VALUES AOB 60%...H85-H50 VALUES AOB
40%) WILL WRAP AROUND THE SRN PERIPHERY OF THE DEEPENING GOMEX LOW
AS IT DRIFTS N ACRS THE BIG BEND/FL PANHANDLE AND INTO THE DEEP
SOUTH. THIS WILL RESULT IN MUCH LWR POPS AREAWIDE. POPS SLIGHTLY
HIGHER OVER THE NW HALF OF THE CWA AS MOISTURE POOLS WITHIN THE TROF
AXIS...BUT OVERALL POPS WILL BE AOB 40%. LOWER PRECIP COVERAGE...
LOWER CLOUD COVER...AND INCREASING SWRLY FLOW WILL ALLOW TEMPS TO
WARM INTO THE U80S/L90S. PGRAD WILL SLACKEN AS THE LOW DRIFTS
N...WHICH SHOULD ALLOW THE EAST COAST SEA BREEZE TO FORM...THOUGH
THE SWRLY FLOW WILL KEEP IT PINNED NEAR THE COAST. LIGHT SRLY FLOW
OVERNIGHT WILL KEEP MIN TEMPS IN THE L/M70S.
WED-SAT...
AS THE GOMEX LOW LIFTS N ALNG THE APPALACHIAN CHAIN...IT WILL BE
ABSORBED BY THE HI AMP TROF BY DAYBREAK WED AS THE LATTER DRIFTS
ACRS THE GREAT PLAINS. THE REINFORCED TROF WILL THEN DEEPEN OVER THE
MIDWEST AS A 140KT H25 JET STREAK OVER THE N PAC WORKS ITS WAY INTO
THE WRN CONUS AND ADDS ITS ENERGY TO THE EQUATION. GFS/ECMWF AGREE
ON THIS GENERAL SOLUTION. THE INVIGORATED TROF SHOULD HAVE ENOUGH
STRENGTH TO PULL A SHALLOW COOL FRONT INTO CENTRAL FL BY THE
WEEKEND. DRY WILL PUSH INTO S FL BY THE END OF THE WEEK...BRINGING
POPS DOWN BLO MENTIONABLE LVLS. POPS LIMITED TO 20-30PCT ON
WED...DECREASING TO 20PCT OVER THE SE CWA THU...THEN BLO 20PCT
FRI/SAT. TEMPS LARGELY WITHIN 2-3F OF CLIMO AVG.
&&
.AVIATION...
CONSIDERABLE CLOUD COVER TODAY WITH PERIODS OF LIGHT RAIN AND
SOME SHOWERS MOVING ONSHORE THAT PRODUCE MVFR CONDITIONS. THE
PRESSURE GRADIENT WILL REMAIN TIGHT SO GUSTY EAST WINDS WILL
PERSIST ALONG THE COAST AND SHOULD DEVELOP OVER THE INTERIOR BY
LATE MORNING.
&&
.MARINE...
TODAY-TONIGHT...GALE WARNING FOR FREQUENT GUSTS WILL CONTINUE
OVER THE WATERS TODAY. THE MODELS SHOW WARM FRONT LIFTING NORTH
THIS EVENING WITH STRONG PRESSURE GRADIENT RETREATING. THEREFORE
HAVE DROPPED THE GALE WARNING IN THE SOUTH AT 00Z AND OVER THE
REST OF THE WATERS AT 06Z. ONCE THE GALE WARNING EXPIRES...A
SMALL CRAFT ADVISORY FOR SEAS WILL BE ISSUED FOR THE OVERNIGHT.
MON-MON NIGHT...WINDS WILL DIMINISH AND VEER TO THE SE AS THE RIDGE
AXIS BEGINS TO WEAKEN AND THE SFC LOW REMAINS TRAPPED OVER THE
GOMEX. SEAS WILL GRADUALLY DIMINISH BUT ARE EXPECTED TO REMAIN AOA
7FT NEARSHORE AND 10FT OFFSHORE THRU SUNSET MON...DIMINISHING
GRADUALLY OVERNIGHT TO 5-6FT AND 7-8FT RESPECTIVELY.
TUE-THU...SWRLY WINDS WILL SHIFT TO THE W LATE IN THE FCST PD AS A
DEEPENING LOW OVER THE MIDWEST PULLS A WEAK COLD FRONT THRU THE
CENTRAL PENINSULA. SCA SEAS MAY LINGER OVER THE OFFSHORE LEG INTO
LATE TUE AFTN...BUT SHOULD FALL TO AOB 5FT AREAWIDE BY DAYBREAK WED.
&&
.HYDROLOGY...
A COUPLE OF GAUGE SITES CURRENTLY BEING MONITORED FOR RISES NEAR
ACTION STAGE...PERSISTENT HEAVY RAINS WILL CAUSE THE SAINT JOHNS
SITE AT GENEVA (SEMINOLE COUNTY) TO CONTINUE TO RISE OVER THE NEXT
FEW DAYS. CURRENT MODEL RESULTS SHOW A SLOW AND STEADY RISE TO
ACTION STAGE BUT NOT EXPECTED TO REACH FLOOD STAGE AT THIS TIME.
SHINGLE CREEK IN OSCEOLA COUNTY...A SITE LARGELY RESPONSIVE TO
SHORT TERM RAIN RATES...WAS JUST BELOW ACTION STAGE...HOWEVER IS
EXPECTED TO LEVEL OFF NEAR THE ACTION STAGE WITH A FALLING TREND
THIS MORNING DUE TO LESSENED RAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 80 75 88 73 / 90 50 40 30
MCO 80 70 88 72 / 90 50 40 30
MLB 83 72 88 74 / 90 40 30 30
VRB 83 72 88 74 / 90 40 30 30
LEE 80 70 88 71 / 90 50 40 30
SFB 80 70 89 72 / 90 50 40 30
ORL 80 71 88 72 / 90 50 40 30
FPR 84 73 89 74 / 80 30 30 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR COASTAL VOLUSIA-INDIAN
RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-ST. LUCIE.
HIGH SURF ADVISORY UNTIL 4 AM EDT MONDAY FOR COASTAL VOLUSIA-
INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST.
LUCIE.
WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR COASTAL VOLUSIA-
INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST.
LUCIE.
LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN LAKE.
AM...GALE WARNING UNTIL 2 AM EDT MONDAY FOR COASTAL WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE.
GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR COASTAL WATERS FROM
SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-WATERS FROM
SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...LASCODY
LONG TERM....BRAGAW
RADAR...PENDERGRASTHazardous weather outlook, Oct 8, 9:00 PM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 900 PM EDT SAT OCT 8 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-091000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 900 PM EDT SAT OCT 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... NUMEROUS SHOWERS AND ISOLATED LIGHTNING STORMS WILL MOVE QUICKLY WEST AROUND 30 MPH WILL OCCUR. OCCASIONAL LIGHTNING STRIKES... TORRENTIAL DOWNPOURS AND GUSTS BETWEEN 40 AND 50 MPH CAN BE EXPECTED. .FLOOD IMPACT... ONSHORE MOVING SHOWERS AND STORMS ARE EXPECTED TO START REPEATING ACROSS THE SAME AREAS. ADDITIONAL RAIN AMOUNTS UP TO 4 INCHES WILL BE POSSIBLE ALONG THE COAST MAINLY VOLUSIA...BREVARD AND INDIAN RIVER. LOCAL RAIN AMOUNTS UP TO 2 INCHES WILL BE POSSIBLE ACROSS PORTIONS OF THE INTERIOR AS WELL AS SAINT LUCIE AND MARTIN COUNTIES. THERE WILL CONTINUE TO BE NUISANCE FLOODING PROBLEMS AS ADDITIONAL MODERATE TO HEAVY RAIN FALLS ON ALREADY SATURATED GROUND. MORE SERIOUS FLOODING IS POSSIBLE IN SOME AREAS. A FLOOD WATCH REMAINS IN EFFECT. .HIGH WIND IMPACT... STRONG LOW LEVEL EASTERLY WINDS WILL PRODUCE GUSTY CONDITIONS TODAY...ESPECIALLY IN SQUALLS. MINOR DAMAGE AND POWER OUTAGES WILL BE POSSIBLE...ESPECIALLY FROM FALLING TREES AND TREE LIMBS. A WIND ADVISORY IS IN EFFECT ALONG THE COAST THROUGH THE OVERNIGHT. .COASTAL FLOOD IMPACT... THE OCEAN WILL BE LIKE A WASHING MACHINE AS GUSTY EASTERLY WINDS OVER THE ATLANTIC GENERATE HIGH SEAS AND FREQUENT LARGE BREAKING WAVES ALONG THE BEACHES. LARGE WAVES BREAKING ON JETTIES WILL ALSO OCCUR. A HIGH SURF ADVISORY IS IN EFFECT. DUE TO THE PROLONGED NATURE OF THIS LARGE WAVE EVENT...BEACH EROSION IS EXPECTED TO BECOME SIGNIFICANT. .MARINE THUNDERSTORM GUST IMPACT... WIDESPREAD SQUALLS WITH ISOLATED THUNDERSTORMS WILL PRODUCE WIND GUSTS BETWEEN 40 AND 45 KNOTS. .WATERSPOUT IMPACT... THERE IS A VERY LOW THREAT FOR WATERSPOUTS OVER THE ATLANTIC AND INTRACOASTAL WATERS. .WIND AND SEA IMPACT... EAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL PRODUCE VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT. WAVE HEIGHTS TO AROUND 15 FEET WILL OCCUR IN THE OPEN ATLANTIC. A GALE WARNING IS IN EFFECT FOR ALL MARINE ZONES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDY CONDITIONS AND A THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH AT LEAST SUNDAY AS A WEAK LOW PRESSURE SYSTEM IS FORECAST TO LIFT NORTHWARD FROM THE FLORIDA STRAITS. MARINE CONDITIONS ON SUNDAY WILL REMAIN VERY HAZARDOUS WITH GALE CONDITIONS LIKELY. WINDS AND SEAS ARE FORECAST TO GRADUALLY DECREASE EARLY NEXT WEEK. DANGEROUS SURF AND SIGNIFICANT BEACH EROSION WILL OCCUR INTO EARLY NEXT WEEK. WINDS AND SEAS SHOULD SUBSIDE BY TUESDAY...BUT THE RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY
In the hours before
Local storm report, Oct 8, 10:16 PM EDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1016 PM EDT SAT OCT 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND GST 4 WNW INDIALANTIC 28.11N 80.63W
10/08/2011 M48 MPH BREVARD FL ASOS
KMLB AT MELBOURNE AIRPORT MEASURED A 42KT/48MPH WIND
GUST.
&&
ARBSpecial weather statement, Oct 8, 10:26 PM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1026 PM EDT SAT OCT 8 2011
FLZ053-090315-
OSCEOLA-
1026 PM EDT SAT OCT 8 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL OSCEOLA COUNTY...
* UNTIL 1115 PM EDT.
AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS 23 MILES SOUTHEAST OF
POINCIANA...MOVING WEST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE POINCIANA PLACE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2819 8153 2819 8152 2806 8107 2792 8112
2793 8135 2795 8135 2803 8143 2804 8143
2802 8138 2806 8137 2808 8135 2808 8145
2814 8146 2814 8149
TIME...MOT...LOC 0226Z 107DEG 22KT 2799 8113
BRAGAWLocal storm report, Oct 9, 12:08 AM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1208 AM EDT SUN OCT 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM NON-TSTM WND GST 1 E SAINT LUCIE NUCLEAR 27.35N 80.24W
10/08/2011 M46 MPH ST. LUCIE FL MESONET
WXFLOW STATION XSTL 79/34 GUST 40KTS.
&&
FXDLocal storm report, Oct 9, 12:36 AM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1236 AM EDT SUN OCT 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM NON-TSTM WND GST 2 SSW CAPE CANAVERAL 28.37N 80.61W
10/09/2011 M47 MPH BREVARD FL MESONET
WXU STATION WU12 052 AT 26 GUST 41 KTS
&&
FXDLocal storm report, Oct 9, 2:11 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
211 AM EDT SUN OCT 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM NON-TSTM WND GST 3 SSW PORT SAINT LUCIE 27.24N 80.37W
10/09/2011 M61 MPH ST. LUCIE FL TRAINED SPOTTER
&&
FXDLocal storm report, Oct 9, 2:48 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
248 AM EDT SUN OCT 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM NON-TSTM WND GST 1 E SAINT LUCIE NUCLEAR 27.35N 80.24W
10/09/2011 M46 MPH ST. LUCIE FL MESONET
STATION XSTL/WXFLOW 096/33G40 KTS
&&
FXDThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:23 PM EDT | Areal Flood Advisory | MLB | Brevard, Indian River, Okeechobee, Orange, Osceola, Saint Lucie and 2 more | 37 min |
| Oct 8, 8:30 PM EDT | Special Weather Statement | MLB | Brevard, Indian River | 60 min |
| Oct 8, 9:00 PM EDT | Areal Flood Advisory | MLB | Brevard, Indian River, Orange, Osceola, Seminole, Volusia | 2 hr |
| Oct 8, 10:26 PM EDT | Areal Flood Warning | MLB | Osceola | 6 hr |
| Oct 8, 10:26 PM EDT | Special Weather Statement | MLB | Osceola | 49 min |
| Oct 8, 10:51 PM EDT | Areal Flood Advisory | MLB | Brevard, Indian River, Orange, Saint Lucie, Seminole, Volusia | 114 min |
| Oct 9, 6:52 AM EDT | Areal Flood Advisory | MLB | Osceola | 113 min |
| Oct 9, 10:23 AM EDT | Small Craft Advisory | MLB | 29 hr | |
| Oct 9, 5:10 PM EDT | Areal Flood Warning | MLB | Brevard | 6 hr |
| Oct 9, 5:27 PM EDT | High Wind Warning | MLB | Volusia | 7 hr |
Nearby
Lake Wind Advisories in Florida, 2011Every lake wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.